Hail, Le Flore
- When
- November 26, 10:39 PM CST
- Where
- Le Flore County, Poteau
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.050, -94.617
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 26, 8:34 PM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 834 PM CST FRI NOV 26 2004 CONVECTION HAS BEGUN TO DEVELOP IN SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS WHERE THE MOISTURE IS DEEPEST AND NEAR WHERE THE FASTEST LOW-LEVEL WINDS WERE CROSSING A WEAK BAROCLINIC ZONE AND HIGHER TERRAIN. ENOUGH MOISTURE CONTINUES TO SURGE NORTH THAT WE HAVE JUST UPDATED THE FORECAST TO INCREASE RAIN AND THUNDER CHANCES AT MOST LOCATIONS. WE HAVE ALSO UPDATED THE HAZARDOUS WEATHER OUTLOOK TO ADDRESS THE INCREASED SEVERE WEATHER POTENTIAL. OTHER THUNDERSTORMS AND SHOWERS MAY SOON BEGIN TO DEVELOP FURTHER WEST IN EASTERN OKLAHOMA WHERE THE LEADING EDGE OF SYNOPTIC SCALE LIFT BEGINS TO OVERSPREAD THE LOW-LEVEL MOISTURE. WIND FIELDS ALOFT ARE STRONG AND SUPPORTIVE OF SUPERCELL STRUCTURE FOR AT LEAST THE FIRST FEW HOURS OF THE EVENT. THE ACTIVITY WILL BE MOSTLY ELEVATED NORTH OF I-40...BUT MESOSCALE GRIDS HAVE BEEN SHOWING A WEAKER CAP INDEX AS THE MOISTURE INCREASES...RAISING THE POSSIBILITY OF THE CONVECTION THERE BEING ROOTED MORE CLOSELY TO THE SURFACE. IF THAT OCCURS...THE POTENTIAL FOR DAMAGING WINDS AND ORGANIZED STORM-LEVEL ROTATION WILL INCREASE IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. AS NOTED...UPDATED FORECAST ALREADY OUT. PRELIM NUMBERS: TUL 42 56 32 53 / 40 10 0 10 FSM 48 58 33 57 / 70 20 0 10 MLC 44 57 34 57 / 30 5 0 10 BVO 41 54 24 51 / 40 10 5 20 FYV 46 53 28 53 / 70 30 0 10 BYV 49 51 30 51 / 70 40 0 10 MKO 45 56 32 55 / 40 10 0 10 MIO 42 52 28 51 / 70 20 5 10 F10 42 57 33 55 / 30 5 0 10 HHW 46 60 36 58 / 50 5 0 10 FORECAST ID= 08 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 728 PM CST FRI NOV 26 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 728 PM CST FRI NOV 26 2004 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT TORNADO. RISK...LIMITED. AREA...SOUTH AND EAST OF A HUGO...STIGLER TO CASS LINE. ONSET...AFTER 9PM...ENDING AROUND 3AM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OF A BOSWELL TO SOUTH COFFEYVILLE LINE. ONSET...AFTER 9PM...ENDING AROUND 3AM. DISCUSSION... LOW-LEVEL MOISTURE CONTINUES TO SURGE NORTH INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS AHEAD OF AN APPROACHING SURFACE LOW AND ASSOCIATED COLD FRONT AND DRY LINE. DEW POINTS WILL REACH THE 50S THROUGHOUT MUCH OF THE REGION. THIS COMBINED WITH STRONG LIFT AND COLD AIR ALOFT WILL INCREASE THE POTENTIAL FOR SEVERE WEATHER TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN OKLAHOMA BETWEEN 8 AND 10PM AND MOVE EAST INTO ARKANSAS. WIND FIELDS ALOFT ARE QUITE STRONG AND FAVOR SUPERCELL STORM STRUCTURE FOR SEVERAL HOURS BEFORE THE STORMS TEND TO ORGANIZE INTO LINES. THE STORMS THAT FORM IN SOUTHEAST OKLAHOMA AND SPREAD INTO WEST CENTRAL ARKANSAS MAY BE CLOSE TO BEING SURFACE BASED...SUGGESTING THE GREATEST THREAT FOR STRONG WINDS AND LOW-LEVEL ROTATION WILL BE IN THESE AREAS. FURTHER NORTH...THE MORE ELEVATED NATURE OF THE STORMS SUGGESTS PRIMARILY A HAIL THREAT. THE STORMS SHOULD BE CLEARING THE FAR EASTERN SECTIONS OF THE TULSA FORECAST AREA AROUND 3AM...ENDING THE SEVERE THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OUTLOOK AREA SHOULD BE READY TO ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...WINTER WEATHER POTENTIAL TUESDAY NIGHT IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EMERGENCY MANAGEMENT PLANNING STATEMENT... THE STORM SYSTEM THAT IS EXPECTED MOVE ACROSS CENTRAL UNITED STATES DURING THE FIRST HALF OF NEXT WEEK WILL TRACK FAR ENOUGH SOUTH THAT THERE IS THE POSSIBILITY OF THUNDERSTORMS IN FAR SOUTHEAST OKLAHOMA MONDAY AND A CHANCE OF MIXED PRECIPITATION IN PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT. INTERESTS SHOULD CONTINUE TO MONITOR LATER FORECASTS AND OUTLOOKS CONCERNING THIS STORM SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The Western Arkansas radar (KSRX), 35 km away, was scanning. The volume nearest the first event began at 04:38 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds estimated at 70 miles an hour damaged a barn, blew down a tree and also blew down a highway sign.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5429019, 5429020, 5429021.